# SDR ABXA9500478

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 591013013
- Condition: Cracked
- Location: Fs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND A CRACK IN THE UPPER LEFT HORIZONTAL EDGE OF THE AFT VENTRAL STAIR DOOR.  REPAIRED IAW ABX REA D953-11275-SB REV A.
